# SDR IPXA10560062

- Difficulty date: May 15, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 483
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  WHILE ACCESSING, FOUND UPPER L-ANGLE ON WEB AT BS 483, RBL 10 TO BE CRACKED.  REMOVED CRACKED ANGLE. FABRICATED NEW REPLACEMENT ANGLE. AND INSTALLED IAW SRM 51-30-01-0G., SRM 51-40-02-0G.
